Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 795628, 6 pages
http://dx.doi.org/10.1155/2014/795628
Research Article

Solving Nondifferentiable Nonlinear Equations by New Steffensen-Type Iterative Methods with Memory

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal, Madhya Pradesh 462051, India

Received 5 August 2014; Revised 15 November 2014; Accepted 26 November 2014; Published 21 December 2014

Academic Editor: Alessandro Palmeri

Copyright © 2014 J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Al-Fhaid, S. Shateyi, M. Z. Ullah, and F. Soleymani, “A matrix iteration for finding Drazin inverse with ninth-order convergence,” Abstract and Applied Analysis, vol. 2014, Article ID 137486, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Patrulescu, “Steffensen type methods for approximating solutions of differential equations,” Studia Universitatis Babes-Bolyai—Series Informatica, vol. 56, no. 2, pp. 505–513, 2011. View at Google Scholar
  3. F. Soleymani, “On a fast iterative method for approximate inverse of matrices,” Korean Mathematical Society, vol. 28, no. 2, pp. 407–418, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. F. Soleymani, T. Lotfi, and P. Bakhtiari, “A multi-step class of iterative methods for nonlinear systems,” Optimization Letters, vol. 8, no. 3, pp. 1001–1015, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  6. J. R. Torregrosa, I. K. Argyros, C. Chun, A. Cordero, and F. Soleymani, “Iterative methods for nonlinear equations or systems and their applications,” Journal of Applied Mathematics, vol. 2013, Article ID 656953, 2 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Grau-Sánchez, A. Grau, and M. Noguera, “Ostrowski type methods for solving systems of nonlinear equations,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2377–2385, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. L. Barden and J. D. Faires, Numerical Analysis, PWS Publishing Company, Boston, Mass, USA, 2001.
  9. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. M. Owtrowski, Solution of Equations and Systems of Equations, Academic Press, New York, NY, USA, 1960.
  11. J. F. Traub, Iterative Methods for Solution of Equations, Prentice-Hall, New York, NY, USA, 1964. View at MathSciNet
  12. A. Singh and J. P. Jaiswal, “Several new third-order and fourth-order iterative methods for solving nonlinear equations,” International Journal of Engineering Mathematics, vol. 2014, Article ID 828409, 11 pages, 2014. View at Publisher · View at Google Scholar
  13. D. Jain, “Families of Newton-like methods with fourth-order convergence,” International Journal of Computer Mathematics, vol. 90, no. 5, pp. 1072–1082, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. Soleymani, S. K. Khattri, and S. K. Vanani, “Two new classes of optimal Jarratt-type fourth-order methods,” Applied Mathematics Letters, vol. 25, no. 5, pp. 847–853, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. P. Jaiswal, “Some class of third- and fourth-order iterative methods for solving nonlinear equations,” Journal of Applied Mathematics, vol. 2014, Article ID 817656, 17 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. A. Hafiz and M. S. Bahgat, “Solving nonsmooth equations using family of derivative-free optimal methods,” Journal of the Egyptian Mathematical Society, vol. 21, no. 1, pp. 38–43, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Behl, V. Kanwar, and K. K. Sharma, “Optimal equi-scaled families of Jarratt's method,” International Journal of Computer Mathematics, vol. 90, no. 2, pp. 408–422, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Cordero and J. R. Torregrosa, “A class of Steffensen type methods with optimal order of convergence,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7653–7659, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. F. Soleymani, “Efficient optimal eighth-order derivative-free methods for nonlinear equations,” Japan Journal of Industrial and Applied Mathematics, vol. 30, no. 2, pp. 287–306, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. P. Jaiswal and S. Panday, “An efficient optimal-eighth order iterative method for solving nonlinear equations,” Universal Journal of Computational Mathematics, vol. 1, no. 3, pp. 83–95, 2013. View at Google Scholar
  21. M. A. Hafiz, “Solving nonlinear equations using Steffensen-type methods with optimal order of convergence,” Palestine Journal of Mathematics, vol. 3, no. 1, pp. 113–119, 2014. View at Google Scholar · View at MathSciNet
  22. A. Cordero, T. Lotfi, P. Bakhtiari, and J. R. Torregrosa, “An efficient two-parametric family with memory for nonlinear equations,” Numerical Algorithms, 2014. View at Publisher · View at Google Scholar
  23. J. Džunić, “On efficient two-parameter methods for solving nonlinear equations,” Numerical Algorithms, vol. 63, no. 3, pp. 549–569, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. J. R. Sharma and P. Gupta, “On some efficient derivative free methods with and without memory for solving nonlinear equations,” International Journal of Computational Methods, vol. 12, no. 1, Article ID 1350093, 28 pages, 2014. View at Google Scholar
  25. T. Lotfi and E. Tavakoli, “On a new efficient steffensen-like iterative class by applying a suitable self-accelerator parameter,” The Scientific World Journal, vol. 2014, Article ID 769758, 9 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  26. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “A new technique to obtain derivative-free optimal iterative methods for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 252, pp. 95–102, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus